Topologies mixtes dans le cas de structures vectorielles non nécessairement convexes
Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 4, pp. 81-92.
@article{PDML_1973__10_4_81_0,
     author = {Perrot, Bernard},
     title = {Topologies mixtes dans le cas de structures vectorielles non n\'ecessairement convexes},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {81--92},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {4},
     year = {1973},
     zbl = {0295.46008},
     mrnumber = {370118},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1973__10_4_81_0/}
}
TY  - JOUR
AU  - Perrot, Bernard
TI  - Topologies mixtes dans le cas de structures vectorielles non nécessairement convexes
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
DA  - 1973///
SP  - 81
EP  - 92
VL  - 10
IS  - 4
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1973__10_4_81_0/
UR  - https://zbmath.org/?q=an%3A0295.46008
UR  - https://www.ams.org/mathscinet-getitem?mr=370118
LA  - fr
ID  - PDML_1973__10_4_81_0
ER  - 
%0 Journal Article
%A Perrot, Bernard
%T Topologies mixtes dans le cas de structures vectorielles non nécessairement convexes
%J Publications du Département de mathématiques (Lyon)
%D 1973
%P 81-92
%V 10
%N 4
%I Université Claude Bernard - Lyon 1
%G fr
%F PDML_1973__10_4_81_0
Perrot, Bernard. Topologies mixtes dans le cas de structures vectorielles non nécessairement convexes. Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 4, pp. 81-92. http://archive.numdam.org/item/PDML_1973__10_4_81_0/

[1] Alexiewicz A. and Semadeni Z. - Linear functionals on the two-norm spaces [Studia Math. 17 (1958) 121-140]. | MR | Zbl

[2] Alexiewicz A. and Semadeni Z. - The two-norm spaces and their conjugate spaces [Studia. Math. 18 (1959) 275-293]. | MR | Zbl

[3] Alexiewicz A. and Semadeni Z. - Some properties of the two-norm spaces and a characterization of reflexivity of Banach spaces [Studia Math. 19 (1960) 115-132]. | MR | Zbl

[4] Arima S. and Orihara M. - Generalization of the mixed topology [Yokohama Math. Journal 12 (1964) 63-68]. | MR | Zbl

[5] Garling Djh. - A generalized form of inductive limit topology for vector spaces [Proc. London. Math. Soc. 3. 14 (1964) 1-28]. | MR | Zbl

[6] Hogbe-Nlend H. - Théorie des homologies et applications [Lecture Notes in Mathematics n° 213]. | Zbl

[7] Kisynski J. - Convergence de type L [Colloquium Mathematicum Vol. 7 fasc. 2 (1960) 205-211]. | MR | Zbl

[8] Perrot B. - Sur la comparaison entre différentes topologies mixtes dans les espaces bi-normés [à paraître]. | Zbl

[9] Persson A. - A generalization of two-norm spaces [Arkiv for Mathematik 5 (1963) 27-36]. | MR | Zbl

[10] Precupanu T. - Remarques sur les topologies mixtes [Ann. Str. Univ. "All I Cuza" laso Sect I. a. Mat. 13 (1967) 277-284]. | MR | Zbl

[11] Roelcke W. - On the finest locally convex topology agreeing with a given topology on a sequence of absolutely convex sets [Math. Annalen 198 (1972) 57-80. | MR | Zbl

[12] Wiweger A. - Linear spaces with mixed topology [Studia. Math. 20 (1961) 47-68]. | MR | Zbl